# SDR 9518832711

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB WITH RETRACTION OF FLAPS, AN ASYMMETRIC TRIP OF THE INBOARD FLAPS OCCURRED AT TWO DEGREES.  AIRCRAFT DUMPED FUEL, RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED INBOARD TRAILING EDGE FLAP INDICATOR, CHECKED TRANSMITTERS AND CABLES, SYSTEM CHECKED OK.
